# SDR CA100521009

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 6420 · Tail Rotor Head
- Part: Spindle
- Part number: S611033406001
- Condition: Contaminated
- Location: Tail Rotor
- Component: Tail Rotor Assy, Skrsky
- Component part number: S611031400
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WITH AUX HYDRAULICS OFF, RIGHT YAW PEDAL HANGS UP WHEN PUSHED FORWARD.  TAIL ROTOR SYSTEM INSPECTED, DISCONNECTED T/R PITCH LINKS TO ROTATE SPINDLES.  FELT ROUGHNESS/FLAT SPOTS WHILE ROTATING SPINDLES.  THREE OF THE FIVE SPINDLES HAD ROUGHNESS IN THEM.   SUSPECT GREASE CONTAMINATION.
